# SDR 1322122304

- Difficulty date: December 23, 2004
- Submitted: December 29, 2004
- Operation: Air carrier
- Aircraft: N422QS
- Make and model: Gulstm GIV
- Aircraft serial: 1322
- Aircraft time: 6,565 hours, 3,127 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 115941000145
- Part serial: A374
- Condition: Leaking
- Location: Mlg
- Part time: 2,164 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT LOSS OF HYDRAULIC FLUID OCCURRED "QUANTITY LOW" MESSAGE ILLUMINATED
